Free Access
Issue
ESAIM: COCV
Volume 19, Number 2, April-June 2013
Page(s) 533 - 554
DOI https://doi.org/10.1051/cocv/2012020
Published online 21 February 2013
  1. A. Agrachev, U. Boscain and M. Sigalotti, A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801–822. [CrossRef] [MathSciNet] [Google Scholar]
  2. M. Berger, Volume et rayon d’injectivité dans les variétés riemanniennes de dimension 3. Osaka J. Math. 14 (1977) 191–200. [MathSciNet] [Google Scholar]
  3. M. Berger, A panoramic view of Riemannian geometry. Springer-Verlag, Berlin (2003). [Google Scholar]
  4. G. Besson, Géodésiques des surfaces de révolution. Séminaire de Théorie Spectrale et Géométrie S9 (1991) 33–38. [Google Scholar]
  5. V.G. Boltyanskii, Sufficient conditions for optimality and the justification of the dynamic programming method. SIAM J. Control 4 (1966) 326–361. [CrossRef] [MathSciNet] [Google Scholar]
  6. B. Bonnard and J.-B. Caillau, Metrics with equatorial singularities on the sphere. HAL preprint No. 00319299 (2008) 1–30. [Google Scholar]
  7. B. Bonnard and J.-B. Caillau, Geodesic flow of the averaged controlled Kepler equation. Forum Math. 21 (2009) 797–814. [CrossRef] [MathSciNet] [Google Scholar]
  8. B. Bonnard, J.-B. Caillau, R. Sinclair and M. Tanaka, Conjugate and cut loci of a two-sphere of revolution with application to optimal control. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009) 1081–1098. [CrossRef] [MathSciNet] [Google Scholar]
  9. B. Bonnard, J.-B. Caillau and L. Rifford, Convexity of injectivity domains on the ellipsoid of revolution: the oblate case, C. R. Acad. Sci. Paris, Sér. I 348 (2010) 1315–1318. [CrossRef] [Google Scholar]
  10. B. Bonnard, J.-B. Caillau and O. Cots, Energy minimization in two-level dissipative quantum control: the integrable case. Proc. of 8th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Dresden (2010). Discrete Contin. Dyn. Syst. suppl. (2011) 229–239. [Google Scholar]
  11. B. Bonnard, G. Charlot, R. Ghezzi and G. Janin, The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. J. Dyn. Control Syst. 17 (2011) 141–161. [CrossRef] [MathSciNet] [Google Scholar]
  12. B. Bonnard, O. Cots and N. Shcherbakova, Energy minimization problem in two-level dissipative quantum systems. J. Math. Sci. 147 (2012). [Google Scholar]
  13. J.-B. Caillau, B. Daoud and J. Gergaud, On some Riemannian aspects of two and three-body controlled problems. Recent Advances in Optimization and its Applications in Engineering. Springer (2010) 205–224. Proc. of the 14th Belgium-Franco-German conference on Optimization, Leuven (2009). [Google Scholar]
  14. A. Faridi and E. Schucking, Geodesics and deformed spheres. Proc. Amer. Math. Soc. 100 (1987) 522–525. [CrossRef] [MathSciNet] [Google Scholar]
  15. A. Figalli, L. Rifford and C. Villani, Nearly round spheres look convex. Amer. J. Math. 134 (2012) 109–139. [CrossRef] [MathSciNet] [Google Scholar]
  16. G.-H. Halphen, Traité des fonctions elliptiques et de leurs applications. Première partie, Gauthier-Villars (1886). [Google Scholar]
  17. J. Itoh and K. Kiyohara, The cut loci and the conjugate loci on ellipsoids. Manuscripta Math. 114 (2004) 247–264. [CrossRef] [MathSciNet] [Google Scholar]
  18. G. Janin, Contrôle optimal et applications au transfert d’orbite et à la géométrie presque Riemannienne. Ph.D. thesis, Université de Bourgogne (2010). [Google Scholar]
  19. D. Lawden, Elliptic functions and applications. Springer-Verlag (1989). [Google Scholar]
  20. S.B. Myers, Connections between differential geometry and topology I. Simply connected surfaces II. Duke Math. J. 1 (1935) 376–391; 2 (1936) 95–102. [CrossRef] [MathSciNet] [Google Scholar]
  21. H. Poincaré, Sur les lignes géodésiques des surfaces convexes. Trans. Amer. Math. Soc. 6 (1905) 237–274. [MathSciNet] [Google Scholar]
  22. K. Shiohama, T. Shioya and M. Tanaka, The geometry of total curvature on complete open surfaces. Cambridge University Press (2003). [Google Scholar]
  23. R. Sinclair and M. Tanaka, The cut locus of a two-sphere of revolution and Toponogov’s comparison theorem. Tohoku Math. J. 59 (2007) 379–399. [CrossRef] [MathSciNet] [Google Scholar]
  24. M. Spivak, A comprehensive introduction to differential geometry II. Publish or Perish (1979). [Google Scholar]
  25. C. Villani, Optimal transport, Old and new. Springer-Verlag (2009). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.